A weighted weak type estimate for the fractional integral operator on spaces of homogeneous type. (English) Zbl 1235.42011

The author considers the fractional integral \(I_\alpha f\) with the kernel \[ Q_\alpha(x,y)=\begin{cases} \eta(x,y)^{\alpha-1}, & \text{ if } x\not=y,\cr \mu(\{x\})^{\alpha-1} & \text{ if } x=y \text{ and } \mu(\{x\})>0 \end{cases} \] in spaces of homogeneous type \(({\mathcal K},d,\mu)\) in the sence of Coifman and Weiss. It is given a sufficient condition on the pair of weights \((u,v)\) so that \(I_\alpha\) is bounded from \(L^p({\mathcal K},v)\) to weak \(L^q({\mathcal K},u)\) with \(1<p\leq q<\infty\).


42B20 Singular and oscillatory integrals (Calderón-Zygmund, etc.)
43A85 Harmonic analysis on homogeneous spaces
Full Text: Euclid


[1] H. Aimar, Singular integrals and approximate identities on spaces of homogeneous type, Trans. Amer. Math. Soc., 292 (1985), 135-153. · Zbl 0578.42016
[2] A. Bernardis, S. Hartzstein and G. Pradolini, Weighted inequalities for commutators of fractional integrals on spaces of homogeneous type, J. Math. Anal. Appl., 322 (2006), 825-846. · Zbl 1129.42395
[3] A. Bernardis and O. Salinas, Two-weighted inequalities for certain maximal fractional operators on spaces of homogeneous type, Rev. Un. Mat. Argentina, 41 (1999), 61-75. · Zbl 0966.42007
[4] M. Bramanti and C. Cerutti, Commutaturs of singular integrals and fractional integrals on homogeneous spaces, Contemp. Math., 189 (1995), 81-94. · Zbl 0837.43013
[5] M. J. Carro, C. Pérez, F. Soria and J. Soria, Maximal Functions and the control of weighted inequalities for the fractional operator, Indiana Univ. Math. J., 54 (2005), 627-644. · Zbl 1078.42010
[6] R. Coifman and G. Weiss, Analyse harmonique non-commutative sur certains espaces homog\(\grave{\mathrm e}\)nes, Lecture Notes in Math., vol. 242, Springer-Verlag, Berlin, 1971. · Zbl 0224.43006
[7] D. Cruz-Uribe, SFO and C. Pérez, Sharp two-weight, weak-type norm inequalities for singular integral operators, Math. Res. Letters, 6 (1999), 417-427. · Zbl 0961.42013
[8] L. Grafakos, Classical and Modern Fourier Analysis, Pearson Education Inc., Upper Saddle River, New Jersey 07458, 2004. · Zbl 1148.42001
[9] G. Hu, X. Shi and Q. Zhang, Weighted norm inequalities for the maximal singular integral operators on spaces of homogeneous type, J. Math. Anal. Appl., 336 (2007), 1-17. · Zbl 1125.42005
[10] W. Li, Two-weight weak type norm inequalities for fractional integral operators, Acta Math. Sinica (Chin. Ser.), 50 (2007), 851-856. · Zbl 1141.42307
[11] W. Li, X. Yan and X. Yu, Two-weight inequalities for commutators of potential operators on spaces of homogeneous type, Potential Anal., 31 (2009), 117-131. · Zbl 1205.42018
[12] R. Macías and C. Segovia, Lipschitz functions on spaces of homogeneous type, Adv. in Math., 33 (1979), 257-270. · Zbl 0431.46018
[13] J. M. Martell, Fractional integrals, potential operators and two-weight, weak type norm inequalities on spaces of homogeneous type, J. Math. Anal. Appl., 294 (2004), 223-236. · Zbl 1072.42013
[14] R. O’Neil, Fractional integration in Orlicz spaces, Trans. Amer. Math. Soc., 115 (1965), 300-328. · Zbl 0132.09201
[15] C. Pérez, Two weighted inequalities for potential and fractional type maximal operators, Indiana Univ. Math. J., 43 (1994), 663-683. · Zbl 0809.42007
[16] C. Pérez, On sufficient conditions for the boundedness of the Hardy-Littlewood maximal operator between weighted \(L^p\)-spaces with different weights, Proc. London Math. Soc., 71 (1995), 135-157. · Zbl 0829.42019
[17] G. Pradolini and O. Salinas, Maximal operators on spaces of homogeneous type, Proc. Amer. Math. Soc., 132 (2004), 435-441. · Zbl 1044.42021
[18] E. T. Sawyer and R. L. Wheeden, Weighted inequalities for fractional integrals on euclidean and homogeneous spaces, Amer. J. Math., 114 (1992), 813-874. · Zbl 0783.42011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.